Advanced search    

Search: authors:"Guodong Pang"

3 papers found.
Use AND, OR, NOT, +word, -word, "long phrase", (parentheses) to fine-tune your search.

Heavy-traffic limits for many-server queues with service interruptions

Guodong Pang Ward Whitt We establish many-server heavy-traffic limits for G/M/n + M queueing models, allowing customer abandonment (the +M), subject to exogenous regenerative service interruptions

Fluid Limits of Optimally Controlled Queueing Networks

. Shwartz, ?An escape-time criterion for queueing networks: asymptotic risk-sensitive control via differential games,? Mathematics of Operations Research, vol. 28, no. 4, pp. 801?835, 2003. Guodong Pang